# SDR 2005UALA01043

- Difficulty date: September 26, 2005
- Submitted: October 4, 2005
- Operation: Air carrier
- Aircraft: N399UA
- Make and model: Boeing 737322
- Aircraft serial: 24674
- Aircraft time: 42,860 hours, 29,822 cycles
- Engine: Ge CFM56*
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Malfunctioned
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UNABLE TO HOLD PRESSURIZATION.  REPLACED OVERHEAD CABIN PRESSURE SELECTOR REF MM21-31-25 AND CABIN PRESSURE CONTROLLER REF MM21-31-21 AND ACCOMPLISHED SYSTEM OPS TEST PER  MM21-31-00 ALL CK OK. ALSO PRESSURIZED A-C MANUALLY UP TO 3.5 DIFFERENTIAL ALL CK OK.
